On some geometric properties in Musielak-Orlicz sequence spaces

Cui, YN and Thompson, HB (2000). On some geometric properties in Musielak-Orlicz sequence spaces. In: Lecture Notes in Pure and Applied Mathematics: Function Spaces: The Fifth Conference. Function Spaces V, Poznan, Poland, (149-157). 1999.


Author Cui, YN
Thompson, HB
Title of paper On some geometric properties in Musielak-Orlicz sequence spaces
Conference name Function Spaces V
Conference location Poznan, Poland
Conference dates 1999
Proceedings title Lecture Notes in Pure and Applied Mathematics: Function Spaces: The Fifth Conference   Check publisher's open access policy
Journal name Function Spaces, Proceedings   Check publisher's open access policy
Place of Publication New York
Publisher Dekker
Publication Year 2000
Year available 2000
Sub-type Fully published paper
ISBN 9780824704193
ISSN 0075-8469
Volume 213
Start page 149
End page 157
Total pages 9
Language eng
Subjects E2
230109 Functional Analysis
780101 Mathematical sciences
Keyword Mathematics, Applied
Mathematics
Physics, Mathematical
Mathematics
Physics
Q-Index Code E2
Institutional Status Non-UQ

Document type: Conference Paper
Sub-type: Function Spaces, Proceedings
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 07 Jun 2008, 00:35:12 EST